Convex and V-shaped sequences of sums of functions that depend on ceiling functions
Rustogi, Kabir and Strusevich, Vitaly A. (2011) Convex and V-shaped sequences of sums of functions that depend on ceiling functions. Journal of Integer Sequences, 14 (1). pp. 1-9. ISSN 1530-7638Full text not available from this repository.
The paper primarily revolves around the convex and V-shaped finite sequences and the inequalities that govern them. We give an elementary proof that a convex sequence is also V-shaped. We prove an inequality that involves an arbitrary nondecreasing function that depends on ceiling functions, thereby establishing the convexity of the corresponding sequence. We present various interpretations and applications of our results, mainly in terms of operations research problems.
|Uncontrolled Keywords:||convex sequence, V-shaped sequence, ceiling function|
|Subjects:||Q Science > QA Mathematics|
|School / Department / Research Groups:||School of Computing & Mathematical Sciences|
School of Computing & Mathematical Sciences > Department of Mathematical Sciences
|Last Modified:||15 Jan 2013 09:42|
Actions (login required)